# SDR R61A2019060170566

- Difficulty date: May 17, 2019
- Submitted: June 1, 2019
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000130
- Aircraft time: 30,688 hours, 19,918 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17035202009
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK,  L/H WING L/E SKIN AT SLAT TRACK #4 CUTOUT IS CRACKED. REMOVED CRACK IAW SRM 57-49-01 R06.
